# SDR UPS00832725

- Difficulty date: May 21, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 73,733 hours, 22,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RT FUSELAGE EXTERNAL SKIN AT STA 902 HAS INTERGRANULAR CORROSION BELOW CUSP LINE ADJACENT TO SKIN SPLICE.  BLENDED OUT AREA IAW REO-G07351.  ALODINED AND PRIMED IAW DC8 SRM 51-1 -8.  INSTALLED FAST IAW DAC DWG 5750554 & DC8 SRM 51-1-20D & 51-9-0.
